Bluelight

Thread: 3 month Benzo habit advice appreciated

Results 1 to 6 of 6
  1. Collapse Details
    3 month Benzo habit advice appreciated 
    #1
    Bluelighter cire113's Avatar
    Join Date
    Aug 2004
    Location
    3rd Dimension
    Posts
    1,757
    First of all I?ve read the whole Ashton manual many times been through benzo wd several times ;

    Was clean a few years recently in a 90 day period I went through

    30 x2mg Xanax
    40x 1mg Klonopin
    20 x 1mg xanax


    Starting month 2 I realized it was getting out of control and started tapering ;

    I was down to .5mg klonopin a day up until a 3 days ago;

    Then I took 50mg of Roche Valium 4 days In a row because I got some to taper and wanted to have fun a few days ....


    Now the total time daily benzos was about 90 days at an average of about the amount listed above...


    I was down per day was down to .5mg Klonopin up to 4 days ago not fully stabilized on .5 but close ;

    Could I just start tapering with 10mg Valium tmmre and slowly come down from there ?

    Or is there so much Valium in my system I could just CT but I wasn?t planning that ....

    Suggestions ?

    I honestly think since only 3 mos I could just start my taper back to what I was down to 10mg Valium=.5 K pin


    as I?m out of klonopin and got the Valium to taper ;

    I think I could do a semi rapid Valium taper ;then take crumbs of Valium 1-2mg pieces as needed ;

    Having my tolerance down to .5 K pin I took 150mg-200 Valium in last 4 days approx.....

    Taper schedule


    10
    10
    10
    7.5
    7.5
    7.5
    5
    5
    5
    2.5
    2.5
    2.5
    2.5 every other day then crumbs as needed


    thoughts ??? I?ve read and am very versed at benzo wd
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter cire113's Avatar
    Join Date
    Aug 2004
    Location
    3rd Dimension
    Posts
    1,757
    It will suck I quit cigarettes a week ago too great plan lol...

    Anyways I don?t think it will be that bad since my other tapers where etizolam which I thought was Valium but was fake pressed ....

    Love to hear what any of you would do in my situation only #35 10mg valiums left which is more then enough ; they are brand new Roche so Really compares to other generics id say Roche is 1.5x as strong or more IME apaurine is best generic ...

    Thanks guys I?m having suicide thoughts (for many other reasons) also so any help would be nice ....I just don?t want to go through that wd again maybe it won?t be bad if done slowly and correctly
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Bluelighter cire113's Avatar
    Join Date
    Aug 2004
    Location
    3rd Dimension
    Posts
    1,757
    Please anyone ? This is depressing I have nobody I know there?s some well versed people here with experiences ;
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Moderator
    Psychedelic Drugs
    Trip Reports
    Philosophy and Spirituality
    The Dark Side
    Xorkoth's Avatar
    Join Date
    Feb 2006
    Location
    In the mountains
    Posts
    29,202
    That taper might be too aggressive, but you should give it a try, and just keep in mind that you can always stay at each level longer. If it's only been 3 months you might be able to drop it quickly, but on the other hand you've been addicted to them before it sounds like, and in my experience if you've been addicted to something before, you get back to it faster than if you haven't been. I haven't been addicted to benzos myself, only to opiates and phenibut, but I've read a lot about it.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Bluelighter cire113's Avatar
    Join Date
    Aug 2004
    Location
    3rd Dimension
    Posts
    1,757
    Total taper time I?m planning 2-3 weeks most likely or less but it was only 2 months use I tapered down to .5 Kpin the last month ...

    Oh well it will suck either way but honestly at this point doing it slower may just be better why put myself through unnecessary suffering ;

    Valium does have week half life but we will see ;

    Guess I just wanted others thoughts phenobarbital wd is similar probably worse since it?s a barb and benzos replaces them for a better safety profile ....

    There?s so much Valium
    In my system I may only experience anxiety and insomnia but I?ll know by tonight ; but yes taper always ;

    I once took Valium for maybe a year tapered 6 months into it took 6 mos to taper I jumped off what I thought was 2.5 Valium but my last batch was pressed fakes and when I jumped I was in hell for 90 days Straight...

    Anxiety 24/7 felt like every nite any noise at any audible level !!! Made me feel like someone was breaking into murder me ;

    It wasn?t dangerous seizure level since I did smart taper but what I imagine happened was the last 10 Valium I took where etizolam so there was no nice week smooth off....

    Regardless benzo wd is so bad I?m just considering an infinite dose of stabilized 10mg Valium which is what a taper is called In our world LoL

    But I think my schedule is good just spread it out more and may need more then 10mg to stabilize I?ll see.

    It
    Is beyond horrid ;

    Makes methadone withdrawal 2nd by a longshot.

    Buprenorpine WD is an utter joke compared to methadone and laughable to a benzo...

    All taper ofcourse duh ;

    Bupe take for pain from accidents feel nothing from it but pain relief. Superior opioid for chronic pain relief by far that is sustainable without ruining your life through addiction /tolerance

    3 months(still terrible) is not long though many here tend to exxagerate benzo wd me included but done slowly with no rush it?s hardly noticeable if you exercise and have outlets ....

    I feel bad for the ppl who were on them for 25 years and currently at their 5 year taper down to 1mg Valium
    And can?t jump I?m serious .....
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Bluelighter Ziiirp's Avatar
    Join Date
    Dec 2011
    Location
    City of Schmocks
    Posts
    1,379
    Besides a well planned tapering schedule (I am no expert in this, but I don't like benzo after effects/hangovers at all, very limited experience, though), L-Theanine and high dose Valerian could help and of course stay away from stimulants. Sorry for just stating the obvious.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •